# SDR SWIA201232364

- Difficulty date: December 12, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,345 hours, 42,319 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Csabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED FORWARD FLOOR LIGHT INOPERATIVE.  (FLT 5473)  REPLACED RED FLOOR EMERGENCY LIGHT AT FORWARD END NEAR MAIN CABIN DOOR.
